English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20126796      Online Users : 158
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15012

Title: Partially Defined σ -derivations on Semisimple Banach Algebras
Authors: Lee, Tsiu-Kwen;Liu, Cheng-Kai
Contributors: 數學系
Date: 2009-02
Issue Date: 2013-01-07T01:43:40Z
Publisher: IMPAN
Abstract: Let A be a semisimple Banach algebra with a linear automorphism σ and let δ:I→A be a σ -derivation, where I is an ideal of A . Then Φ(δ)(I∩σ(I))=0 , where Φ(δ) is the separating space of δ . As a consequence, if I is an essential ideal then the σ -derivation δ is closable. In a prime C ∗ -algebra, we show that every σ -derivation defined on a nonzero ideal is continuous. Finally, any linear map on a prime semisimple Banach algebra with nontrivial idempotents is continuous if it satisfies the σ -derivation expansion formula on zero products.
Relation: Studia Mathematica, 190(2): 193-202
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020101910019.pdf80KbAdobe PDF370View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback